Estimating shocks and impulse response functions

Wickens, M.R. and Motto, R. (2001) Estimating shocks and impulse response functions. Journal of Applied Econometrics, 16 (3). pp. 371-387. ISSN 0883-7252

Abstract

Metadata

Authors/Creators:
  • Wickens, M.R.
  • Motto, R.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 14 May 2009 11:19
Last Modified: 14 May 2009 11:19
Published Version: http://dx.doi.org/10.1002/jae.617
Status: Published
Publisher: John Wiley & Sons, Ltd
Identification Number: https://doi.org/10.1002/jae.617

Share / Export

Statistics